Home > APM>
Biography

Prof. Ming Mei

Department of Mathematics and Statistics

McGill University, Canada

Department of Mathematics

Professor


Email: mei@math.mcgill.ca


Qualifications

Ph.D., Department of Mathematics, Faculty of Sciences, Kanazawa University, Kanazawa, Japan

M.S., Department of Mathematics, Jiangxi Normal University, China

B.S., Department of Mathematics, Jiangxi Normal University, China


Publicaitions (Selected)

  1. C.-K. Lin, C.-T. Lin, Y.-P. Lin, M. Mei, Exponential stability of son-monotone traveling waves for Nicholson's blowflies equation, SIAM J. Math. Anal., 46 (2014).
  2. D. Donatelli, M. Mei, B. Rubino and R. Sampalmieri, Asymptotic behavior of solutions to the Cauchy prolem of Euler-Poisson equations, J. Differential Equations, 255 (2013), 3150-3184.
  3. Z.-X. Yu and M. Mei, Asymptotics and uniqueness of travelling waves for non-monotone delayed systems on 2D lattices , Canadian Math. Bulletin,56 (2013), 659-672.
  4. D. Donatelli, M. Mei, B. Rubino and R. Sampalmieri, Asymptotic behavior of solutions to the bipolar  hydrodynamic model of semiconductors in bounded domain. 5(2012), 537-550
  5. F.-M. Huang, M. Mei and Y. Wang, Long-time behavior of solutions for bipolar hydrodynamic model of semiconductors with boundary effects, SIAM J. Math. Anal., 44 (2012), 1134-1164.
  6. R. Huang, M. Mei and Y. Wang, Planar traveling waves for nonlocal dispersal equation with monostable nonlinearity, DCDS-A, 32 (2012), 3621-3649.
  7. M. Mei and Y. Wang, Stability of  stationary waves for full Euler-Poisson system  in multi-dimensional space, Cummun. Pure Appl. Anal. 11 (2012), 1775-1807.
  8. M. Mei and Y. Wang, Remark on stability of traveling waves for nonlocal Fisher-KPP equations, Intern. J. Num. Anal. Model. –B, 2 (2011), 379-401.
  9. F.-M. Huang, M. Mei and Y. Wang, Large-time behavior of solutions to n-dimensional bipolar hydrodynamical model of semiconductors SIAM J. Math. Anal. 43 (2011), 1595-1630.
  10. F.-M. Huang, M. Mei, Y. Wang, and H.-M. Yu, Asymptotic convergence to planar stationary waves for multi-dimensional unipolar hydrodynamic model of semiconductors J. Differential Equations, 251 (2011), 1305–1331.
  11. F.-M. Huang, M. Mei, Y. Wang, and H.-M. Yu,  Asymptotic convergence to stationary waves for unipolar hydrodynamic model of semiconductors SIAM J. Math. Anal. 43 (2011), 411-429.
  12. M. Mei, C. Ou and X.-Q. Zhao,  Global stability of monostable traveling waves for  nonlocal time-delayed reaction-diffusion equations, SIAM J. Math. Anal. 41 (2010), 2762--2790. Erratum, SIAM J. Math. Anal.  44 (2012), 538--540.
  13. M. Mei,  Best asymptotic profile for hyperbolic p-system with damping, SIAM J. Math. Anal. 42 (2010), 1-23.
  14. H. Ma and M. Mei, Best asymptotic profile for linear damped p-system with boundary effect , J. Differential Equations,  249 (2010), 446-484.
  15. C.-K. Lin, C.-T. Lin and M. Mei,   Asymptotic Behavior of Solution to Nonlinear Damped p-System with Boundary Effect, Intern. J. Num. Anal. Model. –B, 1 (2010).
  16. C.-K. Lin and M. Mei,  On travelling wavefronts of the Nicholson's blowflies equation with diffusion, Proc. Royal Soc.  Edinburgh, 140A (2010), 135-152.
  17. M. Mei,  Nonlinear diffusion waves for hyperbolic p-system with nonlinear damping, J. Differential Equations, 247 (2009), 1275-1269.
  18. M. Mei, C.-K. Lin, C.-T. Lin and J. So,  Traveling wavefronts for time-delayed reaction-diffusion equation: (I) local nonlinearity J. Differential Equations, 247 (2009), 495—510.
  19. M. Mei, C.-K. Lin, C.-T. Lin and J. So, Traveling wavefronts for time-delayed reaction-diffusion equation: (II) nonlocal nonlinearity . Differential Equations, 247  (2009), 511—529.
  20. M. Mei and Y. S. Wong,  Novel stability results for travelling wavefronts in an age-structured reaction-diffusion population model Math. Biosci. Engin., 6 (2009), 743--752.

Profile Details

http://www.math.mcgill.ca/~mei